# SDR SWIA971705

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Engine: Pwa PW118B
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctoned
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR WILL NOT PAINT RETURNS.  ATC REPORTED LEVEL 5 THUNDERSTORMS BUT RADAR COULD NOT DETECT ANY, RETURNED TO CLD.  CLEANED MOISTURE FROM RADOME AND REPLACED WXT 250B.  OPS CHECKS GOOD PN ON:  6227337001, SN: 966  SN OFF:  549.
